Number of the records: 1  

Homogeneous orthocomplete effect algebras are covered by MV-algebras

  1. Title statementHomogeneous orthocomplete effect algebras are covered by MV-algebras
    Main entry-name Niederle, Josef (Author)
    Another responsib. Paseka, Jan (Author)
    In Fuzzy Sets and Systems. -- Vol. 210 (2013), s.89-101
    LanguageEnglish
    Document kindRBX - článok z periodika
    References (7) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201320131.880Q11.558Q1
    article

    article

Number of the records: 1